# SDR MWEA060141

- Difficulty date: July 5, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 52,109 hours, 44,615 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 593644313N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SEAL DRESSER HAS APPROXIMATELY .250 INCH CRACK, LOCATED AT BOTTOM EDGE OF DOOR CUTOUT AT STATION 674.  FABRICATED AND INSTALLED SEAL DEPRESSOR.
